Mathematics and Statistics Faculty Publications

Title

Complexes of Nonseparating Curves and Mapping Class Groups

Document Type

Article

Publisher's Statement

Irmak, Elmas. Complexes of nonseparating curves and mapping class groups. Michigan Math. J. 54 (2006), no. 1, 81-110. doi:10.1307/mmj/1144437439. https://projecteuclid.org/euclid.mmj/1144437439

Publication Date

2006

Publication Title

The Michigan Mathematical Journal

Publisher

Project Euclid

DOI

https://doi.org/10.1307/mmj/1144437439

Volume

54

Issue

1

Start Page No.

81

End Page No.

110

Share

COinS